# SDR AALA20021400

- Difficulty date: September 25, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 8 SLAT TRACK AREA, TOP OF LEADING EDGE HAS CRACK TO SKIN, XRS 256.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 57-30-00-8.  (M)
